# SDR DALA1242309019

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1250-1271
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON REPAIR SPLICE OF LONGERON 28 LT AND 29 LT BTW STA Y=1250-1271 AT AFT CARGO COMPARTMENT LONGERON 28L WAS ATTENDED ON NRC 254176 AND REPAIR SPLICE OF LONGERON 29LH BTW Y=1250-1271 WAS REPLACED IAW SRM 53- 02 FIG 18.
